Alert archive / Indiana / Gale Warnings in 2012
Gale Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Feb 28, 2012, 4:34 AM EST. It took effect at Feb 29, 2012, 9:00 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 4:34 AM EST (09:34 UTC)
- In effect from
- Feb 29, 2012, 9:00 AM EST
- Expired
- Mar 1, 2012, 1:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
945 WHUS73 KIWX 280934 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EST TUE FEB 28 2012 LMZ043-046-281745- /O.NEW.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EST TUE FEB 28 2012 ...GALE WARNING IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY. * WINDS: SOUTHWEST GALES TO 40 KNOTS WEDNESDAY VEERING WEST TO 35 KNOTS WEDNESDAY EVENING AND DIMINISHING OVERNIGHT. * WAVES: BUILDING TO NEAR 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
834 WHUS73 KIWX 281519 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 AM EST TUE FEB 28 2012 LMZ043-046-282300- /O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 AM EST TUE FEB 28 2012 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY. * WINDS: SOUTHWEST GALES TO 40 KNOTS WEDNESDAY VEERING WEST TO 35 KNOTS WEDNESDAY EVENING AND DIMINISHING OVERNIGHT. * WAVES: BUILDING TO NEAR 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
095 WHUS73 KIWX 282001 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 301 PM EST TUE FEB 28 2012 LMZ043-046-290400- /O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 301 PM EST TUE FEB 28 2012 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY. * WINDS: SOUTHWEST GALES TO 40 KNOTS WEDNESDAY VEERING WEST TO 35 KNOTS WEDNESDAY EVENING AND DIMINISHING WEDNESDAY NIGHT. * WAVES: BUILDING TO NEAR 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
233 WHUS73 KIWX 290404 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1104 PM EST TUE FEB 28 2012 LMZ043-046-291215- /O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1104 PM EST TUE FEB 28 2012 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY. * WINDS: SOUTH WINDS TO 20 KNOTS WEDNESDAY MORNING VEERING SOUTHWEST TO 25 KNOTS WEDNESDAY AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST AT 20 TO 25 KNOTS WEDNESDAY NIGHT WITH GUSTS UP TO 35 KNOT GALES WEDNESDAY EVENING. * WAVES: BUILDING TO 5 FEET WEDNESDAY AFTERNOON...5 TO 8 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
354 WHUS73 KIWX 291055 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 555 AM EST WED FEB 29 2012 LMZ043-046-291900- /O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 555 AM EST WED FEB 29 2012 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING. * WINDS: SOUTH WINDS TO 20 KNOTS THIS MORNING VEERING SOUTHWEST TO 30 KNOTS THIS AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST TO 20 KNOTS TONIGHT...GUSTS UP TO 35 KNOT GALES THIS EVENING. * WAVES: BUILDING TO 5 FEET THIS AFTERNOON...5 TO 7 FEET WEDNESDAY NIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
332 WHUS73 KIWX 291504 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1004 AM EST WED FEB 29 2012 LMZ043-046-292200- /O.CON.KIWX.GL.W.0011.000000T0000Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1004 AM EST WED FEB 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH WINDS TO 20 KNOTS THIS MORNING VEERING SOUTHWEST TO 30 KNOTS THIS AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST TO 20 KNOTS TONIGHT...GUSTS UP TO 35 KNOT GALES THIS EVENING. * WAVES: BUILDING TO 5 FEET THIS AFTERNOON...5 TO 7 FEET TONIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
305 WHUS73 KIWX 292019 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 318 PM EST WED FEB 29 2012 LMZ043-046-010300- /O.CON.KIWX.GL.W.0011.000000T0000Z-120301T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 318 PM EST WED FEB 29 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH WINDS TO 20 KNOTS THIS MORNING VEERING SOUTHWEST TO 30 KNOTS THIS AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST TO 20 KNOTS TONIGHT...GUSTS UP TO 35 KNOT GALES THIS EVENING. * WAVES: BUILDING TO 5 FEET THIS AFTERNOON...5 TO 7 FEET TONIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
367 WHUS73 KIWX 010239 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 939 PM EST WED FEB 29 2012 LMZ043-046-010600- /O.EXT.KIWX.GL.W.0011.000000T0000Z-120301T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 939 PM EST WED FEB 29 2012 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. * WINDS: WEST 20 TO 25 KNOTS. GUSTS TO 35 KNOTS GALES SUBSIDING TO 30 KNOTS OVERNIGHT. * WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 6 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
496 WHUS73 KIWX 010610 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 110 AM EST THU MAR 1 2012 LMZ043-046-011415- /O.EXP.KIWX.GL.W.0011.000000T0000Z-120301T0600Z/ /O.NEW.KIWX.SC.Y.0025.120301T0610Z-120301T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 110 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. WEST WINDS THIS MORNING TO 20 KNOTS BACKING SOUTHWEST AT 5 TO 15 KNOTS THIS AFTERNOON. * WAVES: 5 TO 8 FEET SUBSIDING TO BELOW 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Feb 28, 4:31 AM EST, 3 minutes earlier.
Area forecast discussion, Feb 28, 4:31 AM EST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 AM EST TUE FEB 28 2012 .SHORT TERM.../TODAY-WED NGT/ HIGH PRESSURE OVER THE AREA THIS MORNING WILL MOVE QUICKLY EAST TODAY AS A STRONG SHRTWV OVER SWRN U.S. EJECTS NE TO THE CENTRAL PLAINS. RESULT SHOULD BE INCREASING CLOUDINESS/SELY WINDS ALONG WITH WAA IN OUR AREA TODAY WITH HIGHS IN THE 40S... EXCEPT ONLY IN THE U30S FAR NE. INTENSIFYING LOW IS EXPECTED TO MOVE NE FROM NEB THIS EVENING TO SRN MN BY 12Z WED. UPR LEVEL DIVERGENCE ASSOCIATED WITH COUPLED UPR JET STREAKS ACROSS SE CANADA AND THE SRN PLAINS AND STRONG LOW LEVEL CONVERGENCE AND THETA-E ADVECTION AT THE NOSE OF A 50-60KT LLJ ALONG WITH DEEP MOISTURE WILL OVERSPREAD OUR AREA TONIGHT SUPPORTING CATEGORICAL POPS. FAR NE PORTION OF CWA STILL EXPECTED TO GET A PERIOD OF FREEZING RAIN AS LOW TEMPS TONIGHT SHOULD BE IN THE L30S IN THAT AREA. GIVEN MODELS HAVE TRENDED FARTHER N-NE WITH LOW TRACK AND WARM SECTOR... AND WARM NOSE FORECAST AT +7C AT 5KFT ON NAM BUFR SOUNDING AT KJXN AT 12Z WED... THINK AN ADVISORY WILL COVER THE ICING IN THIS AREA... BUT WITH TEMPS EXPECTED TO BE MARGINAL... HELD OFF ISSUING ATTM... BUT WILL CONT WITH SPS MENTION INSTEAD. WK ELEVATED INSTABILITY ACCOMPANYING THE STRONG FORCING OVERNIGHT MAY RESULT IN SCT TSTMS IN OUR AREA AS WELL. HEIGHT FALLS ASSOCIATED WITH MID LEVEL LOW/TROF MOVG INTO THE WRN GRTLKS COMBINED WITH DIURNAL/WARM SECTOR HEATING WED MAY ALLOW SOME SFC BASED INSTABILITY TO DEVELOP. NAM HAS BEEN FAIRLY CONSISTENT FORECASTING AROUND 1KJ/KG CAPE ALONG CDFNT SWEEPING EAST ACROSS THE CWA WED. MAIN LIMITING FACTOR FOR DEEP CONVECTION ALONG CDFNT IN OUR AREA APPEARS TO BE RATHER WK LOW LEVEL CONVERGENCE ALONG FRONT. ALSO DRIER AIR ALOFT MAY MIX ACROSS THE AREA QUICKLY WED RESULTING IN CONVECTIVE INITIATION E-SE OF OUR CWA AS SUGGESTED BY GFS. NONETHELESS, GIVEN THE POTENTIAL FOR ANY STORMS THAT DO DEVELOP ALONG THE CDFNT TO MIX DOWN STRONG MID LEVEL WINDS... WILL ERR ON THE SIDE OF CAUTION AND CONT WITH A CHC/SCHC OF TSTMS DURING THE DAY WED. TEMPS WILL BEGIN TO RISE ACROSS SRN PORTION OF CWA TONIGHT AS WARM FRONT MOVES INTO THE AREA. STILL QUESTIONABLE HOW FAR NORTH THE WARM SECTOR WILL MAKE IT BEFORE BEING OVERTAKEN BY THE CDFNT ADVANCING EASTWARD ACROSS THE CWA WED...BUT ATTM EXPECT IT WILL MAKE IT INTO SRN MI RESULTING IN HIGHS RANGING FROM THE L50S NORTH TO THE L60S SOUTH. ALSO CONTINUES TO BE A THREAT OF SYNOPTIC SCALE STRONG WINDS WED MAINLY ACROSS IN/OH AS UNIDIRECTIONAL FLOW WITH STEEP LOW LEVEL LAPSE RATES DEVELOPS ALONG BEHIND THE CDFNT MIXING 40-50MPH GUSTS TO THE SFC. WINDS WILL GRADUALLY DIMINISH WED NGT AS MIXING SLOWLY DECREASES IN CAA REGIME. MOISTURE WRAPPING AROUND THE LOW MAY RESULT IN SCT RAIN CHANGING TO SNOW SHOWERS WED NGT WITH LOWS EXPECTED TO BE IN THE L-M30S. && .LONG TERM... THURSDAY THROUGH MONDAY. SHORT TERM VOLATILITY CONTINUES INTO EARLY PART OF LONG TERM. STRONG SHORTWAVE ACROSS EASTERN SIBERIA THIS AM TO BEAT DOWN WEAK DATELINE RIDGING ACRS NRN PAC. INTERJECTED ENERGY THROUGH BASE OF SEMI-PERMANENT WRN AK TO ALEUTIAN VORTEX/WAVE TRAIN ENTERS PAC NW BY 12 UTC WED AND INTO NRN ROCKIES ON THU WITH STRONGLY SUPPRESSED HGHTS REACHING INTO AZ/NM. FOCUS ON FCST TIMING AND CHC OF DY4 CONVECTION HINGES ON TRACK/DEPTH OF SERN CO CYCLOGENESIS THU AFTN/NIGHT. BY FRI EVENING CONSENSUS OF GFS AND PAST FEW CONSISTENT ECMWF SUGGEST CNTL IL SFC LOW WITH STRONG 0-1KM MOISTURE FLUX CONVERGENCE INTO SRN CWA. THEREAFTER ECMWF CONSISTENTLY MORE LEFT TRACK THAN GFS...PLAUSIBLE GIVEN DOWNSTREAM HGHT RISES ACRS WRN ATL INTO FAR ERN CAN. REGARDLESS RAPID DEEPENING OF SFC SYSTEM AMID 200MB/12 HR MIDLVL HGHT FALLS WARRANT INCLUSION OF TSRA POTNL FRI AFTN INTO FRI NIGHT...SAVE NWRN CWA WITH UNCERTAINTY IN SFC LOW TRACK AND INVOF LESS FAVORABLE MUCAPE REGIME. WINDOW OF MINOR LAKE EFFECT RESPONSE POTNL SAT...THOUGH OVERALL WRLY FETCH AND WEAK LK/8H THERMAL INSTABILITY SHOULD QUELL ALL BUT MINOR ACCUMS. WEAK NRN STREAM CLIPPER SYSTEM TO TRACK THROUGH PLAINS INTO SRN GRTLKS SUNDAY IN WAKE OF PRIOR SYSTEM LIFTING FAR NEWD TO EAST OF HUDSON BAY FOR LIGHT SNOW POTNL SUN INTO SUN NIGHT. TIMING AND WARM BLYR CONDS COULD PROVIDE MIXED RASN SOUTH OF ROUTE 30 SUN. WARMER AND DRY INTO NEXT WORKWEEK AS DEEP SRLY FLOW ESTABLISHES AHEAD OF NEXT HIGH AMPLIFIED TROF ENTERS WRN CONUS. && .AVIATION.../06Z TAFS/ HIGH PRESSURE OVER NRN INDIANA THIS MORNING RESULTING IN VFR CONDITIONS OVER MOST OF THE AREA. SOME LOW CLOUDS PERSISTING OVER SRN MI BUT SLOWLY ERODING ON STLT IMAGERY SO VFR CONDITIONS EXPECTED TO CONT. AS THE HIGH MOVES TO THE EAST TODAY AND TONIGHT A DEEPENING LOW WILL LIFT NE ACROSS NEB TO MN. MID/HIGH CLOUDS AHEAD OF THE LOW SHOULD SPREAD INTO THE AREA THIS MORNING AND GRADUALLY LOWER THROUGH TNGT... WITH WINDS BECOMING EASTERLY AND GRADUALLY INCREASING. AS WARM FRONT ASSOCIATED WITH THE LOW APPROACHES... SHRA AND PSBLY TS WILL OVERSPREAD THE AREA TONIGHT...MAINLY AFT 06Z. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING FROM 9 AM TO 10 PM EST WEDNESDAY FOR LMZ043-046. && SHORT TERM...JT LONG TERM...MURPHY AVIATION...JT
Hazardous weather outlook, Feb 27, 4:39 PM EST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 PM EST MON FEB 27 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-282145- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 439 PM EST MON FEB 27 2012 /339 PM CST MON FEB 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PERIOD OF FREEZING RAIN IS POSSIBLE TUESDAY NIGHT AND EARLY WEDNESDAY EAST AND NORTHEAST OF A THREE RIVERS MICHIGAN TO NAPOLEON OHIO LINE. STRONG GUSTY WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY...WITH THE STRONGEST WINDS LIKELY ALONG AND SOUTH OF ROUTE 30. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-282145- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 439 PM EST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES REMAIN IN EFFECT THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Feb 28, 4:13 AM EST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 AM EST TUE FEB 28 2012 INZ007-MIZ079>081-OHZ001-002-282000- STEUBEN-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...FAYETTE...SWANTON 413 AM EST TUE FEB 28 2012 ...ICY CONDITIONS POSSIBLE TONIGHT AND WEDNESDAY MORNING... RAIN AND FREEZING RAIN ARE EXPECTED TO OVERSPREAD THE AREA TONIGHT AND EARLY WEDNESDAY AS TEMPERATURES FALL INTO THE LOWER 30S. THIS MAY CAUSE ICE TO ACCUMULATE UP TO A TENTH OF AN INCH ON SURFACES SUCH AS TREES... POWER LINES... AND POSSIBLY ROADS AND SIDEWALKS. PEOPLE LIVING OR TRAVELING THROUGH THIS AREA SHOULD CONTINUE TO LISTEN FOR LATER FORECASTS AND STATEMENTS CONCERNING THE POTENTIAL FOR FREEZING RAIN.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.